Integration of many-valued forms, and weighted homogeneous polynomials
Funkcionalʹnyj analiz i ego priloženiâ, Tome 6 (1972) no. 4, pp. 79-80
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{FAA_1972_6_4_a11,
author = {V. L. Gutenmakher},
title = {Integration of many-valued forms, and weighted homogeneous polynomials},
journal = {Funkcionalʹnyj analiz i ego prilo\v{z}eni\^a},
pages = {79--80},
year = {1972},
volume = {6},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/FAA_1972_6_4_a11/}
}
V. L. Gutenmakher. Integration of many-valued forms, and weighted homogeneous polynomials. Funkcionalʹnyj analiz i ego priloženiâ, Tome 6 (1972) no. 4, pp. 79-80. http://geodesic.mathdoc.fr/item/FAA_1972_6_4_a11/
[1] Lere Zh., Differentsialnoe i integralnoe ischisleniya na kompleksnom analiticheskom mnogoobrazii, IL, M., 1961